# SDR SWAA2025112027177

- Difficulty date: October 23, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 39,409 hours, 19,063 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE AND SHIMS FWD ENTRY AND SERVICE DOOR.  REPLACED GIRT BAR FITTING HARDWARE AND SHIMS. INSTALLATION WILL BE ACCOMPLISHED ON TTG8R008CEXW STEP 13.
